# SDR DALA2025011600360

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BTW STA Y=851 BTW L29L TO L29R, AND STA Y=870 BTW L29L TO L29R AT AFT CARGO COMPARMENT. SUMMARY OF NRC 00839: CORROSION LEVEL 2. CORROSION ON FRAME BTW STA Y=851 BTW L29L TO L29R, AND STA Y=870 BTW L29L TO L29R AT AFT CARGO COMPARMENT WERE REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 3 REPAIR 3. PERFORM AN INITIAL VISUAL INSPECTION AT 25,000 FLIGHT CYCLES, THEN EVERY 6,000 CYCLES PER B717-200 SRM 53-20-07-2R PROCEDURE 3 REPAIR 3, PARAGRAPH 6. A. TABLE 205. (LP #0762667)
